Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 53, NWS Houston/Galveston, TX

August 25, 2017Galveston County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Aug 25, 2017, 2:14 PM CDT for Galveston County, Texas. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2017, 2:14 PM CDT (19:14 UTC)
Expired
Aug 25, 2017, 2:45 PM CDT
In force
31 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Galveston County, TX

The radar

The Houston radar (KHGX), 32 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 2:23 PM CDTTORNADO 09 Ne Galveston, TXPUBLIC REPORTS A FUNNEL CLOUD AND A METAL FENCE DAMAGED NEAR FERRY RD IN GALVESTON
Aug 25, 2:23 PM CDTTORNADO 09 Ne Galveston, TXPUBLIC REPORTS A FUNNEL CLOUD AND A METAL FENCE DAMAGED NEAR FERRY RD IN GALVESTON.
Aug 25, 2:23 PM CDTTORNADO9 Ne Galveston, TXPUBLIC REPORTS A FUNNEL CLOUD AND A METAL FENCE DAMAGED NEAR FERRY RD IN GALVESTON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 2:02 PM CDTTornado WatchSPC12 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1337 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

530 
WFUS54 KHGX 251914
TORHGX
TXC167-251945-
/O.NEW.KHGX.TO.W.0053.170825T1914Z-170825T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
214 PM CDT FRI AUG 25 2017

The National Weather Service in League City has issued a

* Tornado Warning for...
  Central Galveston County in southeastern Texas...

* Until 245 PM CDT.

* At 212 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Galveston Pleasure Pier moving west at 30 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Galveston Island West End, Galveston Causeway, Texas City, La
  Marque, Hitchcock, Galveston Pier 21, Bayou Vista, Tiki Island,
  Pelican Island, Schlitterbahn, Scholes Field, The Strand, Offatts
  Bayou, Galveston Pleasure Pier and Moody Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2924 9474 2926 9501 2945 9490 2929 9468
TIME...MOT...LOC 1912Z 108DEG 28KT 2927 9473 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Huffman
3 follow-up statements
494 
WWUS54 KHGX 251926
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
226 PM CDT FRI AUG 25 2017

TXC167-251945-
/O.CON.KHGX.TO.W.0053.000000T0000Z-170825T1945Z/
Galveston TX-
226 PM CDT FRI AUG 25 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CENTRAL
GALVESTON COUNTY...
    
At 226 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pelican Island, or near Galveston Pier 21, moving
west at 30 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Galveston Causeway, Texas City, La Marque, Hitchcock, Galveston Pier
21, Bayou Vista, Tiki Island, Pelican Island, The Strand, Offatts
Bayou, Galveston Pleasure Pier, Moody Gardens and Scholes Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2927 9479 2928 9500 2929 9500 2945 9490
      2933 9474
TIME...MOT...LOC 1926Z 101DEG 26KT 2933 9484 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Huffman
815 
WWUS54 KHGX 251937
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
237 PM CDT FRI AUG 25 2017

TXC167-251945-
/O.CON.KHGX.TO.W.0053.000000T0000Z-170825T1945Z/
Galveston TX-
237 PM CDT FRI AUG 25 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CENTRAL
GALVESTON COUNTY...
    
At 236 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bayou Vista, or near La Marque, moving west at 30
mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Galveston Causeway, Texas City, La Marque, Hitchcock, Bayou Vista,
Tiki Island and Pelican Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2929 9485 2930 9499 2945 9490 2938 9480
      2937 9479
TIME...MOT...LOC 1936Z 108DEG 28KT 2936 9493 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Huffman
937 
WWUS54 KHGX 251937 RRA
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
237 PM CDT FRI AUG 25 2017

TXC167-251945-
/O.CON.KHGX.TO.W.0053.000000T0000Z-170825T1945Z/
Galveston TX-
237 PM CDT FRI AUG 25 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CENTRAL
GALVESTON COUNTY...
    
At 234 PM CDT, a severe thunderstorm capable of producing a tornado 
was located just south of the Texas City Dike about to move onshore. 
Movement was west northwest at 30 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Texas City, La Marque, Hitchcock, Bayou Vista and Tiki Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2929 9483 2928 9500 2929 9500 2945 9490
      2935 9482
TIME...MOT...LOC 1934Z 108DEG 28KT 2935 9492 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 25, 12:57 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 25, 12:57 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1257 PM CDT Fri Aug 25 2017

.AVIATION...
Not a lot of changes with previous TAFS as the squalls associ-
ated with Hurricane Harvey begin to move inland. Will keep the
trend of prevailing TSRA in through the overnight hours, along
with much of tomorrow. 41

&&

.PREV DISCUSSION... /ISSUED 1030 AM CDT Fri Aug 25 2017/

UPDATE...
..Rainbands from Hurricane Harvey arriving onto the coast...

No major changes made on this update. Minor changes to pops and
weather. Will send updated flash flood watch.

Main impacts starting today include:

* Rain bands moving onshore -- increasing threats for gusty winds
  and isolated tornadoes as these bands move over land.

* Locally heavy rainfall is likely with these bands as the showers
  and thunderstorms in the bands move from east-to-west.

40

PREV DISCUSSION... /ISSUED 502 AM CDT Fri Aug 25 2017/

..Devastating and life threatening flooding event expected from
a prolonged heavy rainfall event from Harvey...

DISCUSSION...
Dangerous Hurricane Harvey continues heading toward the middle Texas
coast (moving northwest near 9 mph at NHC's 4 AM advisory) with a landfall
expected tonight or early Saturday. Get the latest watch and warning
information in the WATCHES/WARNINGS/ADVISORIES section below. Strengthening
continues (central pressure down to 958 millibars on NHC's 5 AM Tropical
Cyclone Update), and Harvey is expected to be a major hurricane at
landfall. Outer rain bands are currently moving across our coastal
waters and coastal counties. Some individual cells in the bands have
been showing some weak rotation, and as Harvey gets closer to the
coast conditions are expected to become more favorable as the day
progresses and on into the overnight hours and on through Saturday
for an increasing risk of tornadoes and damaging winds with the
stronger cells (see SPC's Day 1 and Day 2 Convective Outlooks for
more details). Increasing tide levels and storm surge can be expected
today and tonight as Harvey heads to the coast and makes landfall
with the highest values in and around the Matagorda Bay area.
Rainfall rates will be on the increase too (approaching greater
than 4 inches per hour with training cells) as precipitable water
values rise above 2.5 inches and remain in a 2.5 to 3 inch range
across a large parts of the area throughout the weekend and on
into at least the start of next week as Harvey meanders around the
middle to upper Texas coastal areas. The Flash Flood Watch went
into effect this morning and is currently in effect through Monday
morning. Devastating and life threatening flooding can be expected
where the greatest training sets up with this prolonged heavy rainfall
event with widespread rainfall totals of 15 to 25 inches and isolated
totals around 35 inches!  42

MARINE...
Harvey slowly nearing the area as it tracks toward the Coastal Bend
region with winds and seas coming up...42035 5ft and 42019 13ft with
11 sec period. Tide levels rising Port O'Connor 1.5 ft...Freeport up
to 3 feet and Galveston Bay Entrance at 2 ft...these should continue
to rise steadily today as the easterly wind component increases.
Dangerous coastal flooding expected and Storm Surge warnings remain
in place. Winds by mid afternoon sustained 30-45 knots with much
higher gusts over the southwest marine area. Seas of 23 to 32 feet
by early evening in the southwest marine areas. Track changes or
intensity increases to the forecast could boost winds and seas
further if it veers even slightly further east or lower these values
if it shifts westward. The seas and winds gradually coming down
Saturday afternoon but hazardous conditions should prevail well into
Sunday. Guidance tracks a weakened Harvey back to near the coast
where uncertainty increases...and this could lead to big changes to
the forecast if it tracks offshore where it could intensify or
inland where it maintains or weakens the winds across the area. Stay
tuned for this prolonged event.

Water levels should lower after it moves inland but will still
easily remain elevated and problem causing for the coastal areas
through early in the week.

Best estimate of marine related impacts & decision points based on
what we currently know:

* Onset of sustained 40 knot winds 10am to Noon beyond 20nm
  nearshore south of Matagorda 2 to 4 pm.
* Onset of coastal flood threat - 8 am Friday around Matagorda Island
* Reasonable worst case surge: extending miles inland in places in
  from Brazoria to Matagorda.
* Very strong to extreme rip currents and building surf.
* Discharge from elevated rivers and continued elevated water levels
  may continue to impact navigation through the weekend into early
  next week.

45

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      87  75  80  73  80 /  50  60  80  80  70
Houston (IAH)              85  77  80  75  80 /  70  80  90  80  80
Galveston (GLS)            84  79  84  79  84 /  90  80  90  80  80

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Hurricane Warning for the following zones: Jackson...Matagorda.

     Tropical Storm Warning for the following zones: Austin...
     Brazoria...Chambers...Colorado...Fort Bend...Galveston...
     Harris...Liberty...Waller...Wharton.

     Flash Flood Watch through Monday morning for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Jackson...Liberty...Matagorda...Montgomery...Waller...
     Washington...Wharton.

GM...Hurricane Warning for the following zones: Coastal waters from
     Freeport to the Matagorda Ship Channel out 20 NM...
     Matagorda Bay...Waters from Freeport to the Matagorda Ship
     Channel from 20 to 60 NM.

     Tropical Storm Warning for the following zones: Coastal waters
     from High Island to Freeport out 20 NM...Galveston Bay...
     Waters from High Island to Freeport from 20 to 60 NM.

&&

Discussion...99
Aviation/Marine...41
Hazardous weather outlook, Aug 25, 10:49 AM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
1049 AM CDT Fri Aug 25 2017

TXZ235-236-261600-
Jackson-Matagorda-
1049 AM CDT Fri Aug 25 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Rainbands from Hurricane Harvey will produce gusty winds, locally
heavy rainfall, and isolated tornadoes. The rainbands will become
more widespread through tonight. Storm surge of 7 to 11 plus feet
will affect the coast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Storm surge heights will range from between 7 to 11 feet above
ground with rising water levels occurring from today through
Saturday.

Total rainfall amounts over the next several days will range from
15 to 20 inches to localized near 25 inch amounts that will
induce significant flooding concerns.

Isolated tornadoes will be possible within Harvey's outer storm
bands...with the tornado threat increasing latter tonight and
persisting through Saturday.

Harvey is forecast to slowly meander across southeastern Texas through
mid week. This slow storm movement increases the probability of a
higher frequency of heavy rainfall episodes that will only exacerbate
areawide flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed from today through the weekend.

TXZ200-210>214-226-227-237-238-261600-
Austin-Brazoria-Chambers-Colorado-Fort Bend-Galveston-Harris-
Liberty-Waller-Wharton-
1049 AM CDT Fri Aug 25 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Rainbands from Hurricane Harvey will produce gusty winds, locally
heavy rainfall, and isolated tornadoes. The rainbands will become
more widespread through tonight. Storm surge of 4 to 6 plus feet
will affect the coast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Tropical storm force winds may occur along the Brazoria County
coast line as early as late Friday afternoon and persist through
Saturday afternoon. Gusty...primarily under tropical force
winds...will likely spread inland early Saturday morning and
persist through early Saturday afternoon.

Storm surge heights will range from between 4 to 6 feet along the
Gulf coast...1 to 3 feet around Galveston Bay...above ground level
with rising water levels occurring from as early as late tonight
and persisting through Saturday.

Total rainfall amounts over the next several days will range from
a little over 10 inches to localized near 20 inch amounts that
will induce significant flooding.

Isolated tornadoes will also be possible within Harvey's outer
thunderstorm bands.

Harvey is forecast to slowly meander across southeastern Texas through
mid week. This slow storm movement increases the probability of a
higher frequency of heavy rainfall episodes that will only exacerbate
areawide flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed from today through the weekend.

TXZ163-164-176>179-195>199-261600-
Brazos-Burleson-Grimes-Houston-Madison-Montgomery-Polk-
San Jacinto-Trinity-Walker-Washington-
1049 AM CDT Fri Aug 25 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Hurricane Harvey is located in the south central Gulf of Mexico.
Harvey is still strengthening as he moves northwest towards the
middle Texas coast. Periods of scattered showers and thunderstorms
will occur through the day as the outer bands of Harvey come
ashore.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Gustier winds will persist through Saturday afternoon. Gusty at
times...but under tropical force winds...will occur through
Saturday afternoon.

Total rainfall amounts over the next several days will range from
a little over 3 inches to localized near 10 inch amounts further
south. Rainfall amounts that exceed 3 inches per hour may induce
significant flooding concerns.

Isolated tornadoes will be possible within Harvey's far outer storm
bands...with the tornado threat increasing latter tonight and
persisting through Saturday afternoon.

Harvey is forecast to slowly meander across southeastern Texas through
mid week. This slow storm movement increases the probability of a higher
frequency of heavy rainfall episodes that will only exacerbate any
ongoing areawide flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed from today through the weekend.

GMZ330-350-370-261600-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-
1049 AM CDT Fri Aug 25 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Rainbands from Hurricane Harvey will produce gusty winds and
waterspouts. The rainbands will become more widespread through
tonight. Storm surge of 7 to 11 plus feet will affect the coast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Reasonable worst case surge is between 7 to 11 feet above ground
level near landfall. This will be a high risk of rip currents and
very rough surf through the weekend. Discharge from elevated
rivers and continued elevated water levels may continue to impact
navigation through the weekend into early next week.

GMZ335-355-375-261600-
Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-
Waters from High Island to Freeport from 20 to 60 NM-
1049 AM CDT Fri Aug 25 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Rainbands from Hurricane Harvey will produce gusty winds and
isolated waterspouts. The rainbands will become more widespread
through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Reasonable worst case surge is between 4 to 6 feet above ground
level near landfall west of San Luis Pass. There will be a high
risk of rip currents and very rough surf through the weekend.
Discharge from elevated rivers and continued elevated water levels
may continue to impact navigation through the weekend into early
next week.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 3:27 AM CDTSpecial Marine WarningHGX63 min
Aug 25, 4:01 AM CDTSpecial Marine WarningHGX89 min
Aug 25, 9:24 AM CDTSpecial Marine WarningHGX66 min
Aug 25, 10:15 AM CDTSpecial Marine WarningHGX60 min
Aug 25, 10:43 AM CDTTornado WarningHGXMatagorda13 min
Aug 25, 11:09 AM CDTSpecial Marine WarningHGX66 min
Aug 25, 11:16 AM CDTSpecial Marine WarningHGX59 min
Aug 25, 11:22 AM CDTTornado WarningHGXMatagorda13 min
Aug 25, 12:23 PM CDTSpecial Marine WarningHGX67 min
Aug 25, 12:53 PM CDTSpecial Marine WarningHGX37 min
Aug 25, 12:58 PM CDTAreal Flood AdvisoryHGXMatagorda3 hr
Aug 25, 1:47 PM CDTSpecial Marine WarningHGX28 min
Aug 25, 1:48 PM CDTTornado WarningHGXGalveston27 min
Aug 25, 2:02 PM CDTSpecial Marine WarningHGX28 min
Aug 25, 2:08 PM CDTTornado WarningHGXBrazoria, Matagorda37 min
Aug 25, 2:29 PM CDTSpecial Marine WarningHGX16 min
Aug 25, 2:41 PM CDTTornado WarningHGXGalveston19 min
Aug 25, 2:42 PM CDTSpecial Marine WarningHGX33 min
Aug 25, 2:44 PM CDTSpecial Marine WarningHGX31 min
Aug 25, 2:44 PM CDTTornado WarningHGXGalveston11 min
Aug 25, 3:03 PM CDTSpecial Marine WarningHGX27 min
Aug 25, 3:03 PM CDTTornado WarningHGXBrazoria27 min
Aug 25, 3:09 PM CDTTornado WarningHGXBrazoria36 min
Aug 25, 3:13 PM CDTSpecial Marine WarningHGX32 min
Aug 25, 3:23 PM CDTSpecial Marine WarningHGX37 min
Aug 25, 3:27 PM CDTTornado WarningHGXMatagorda21 min
Aug 25, 3:42 PM CDTTornado WarningHGXGalveston33 min
Aug 25, 3:48 PM CDTTornado WarningHGXBrazoria, Fort Bend, Matagorda, Wharton27 min
Aug 25, 3:54 PM CDTSpecial Marine WarningHGX36 min
Aug 25, 4:07 PM CDTTornado WarningHGXBrazoria, Galveston23 min
Aug 25, 4:37 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston113 min
Aug 25, 5:19 PM CDTTornado WarningHGXBrazoria, Matagorda, Wharton26 min
Aug 25, 5:23 PM CDTSpecial Marine WarningHGX52 min
Aug 25, 5:26 PM CDTSpecial Marine WarningHGX34 min
Aug 25, 5:31 PM CDTTornado WarningHGXBrazoria, Fort Bend, Matagorda, Wharton14 min
Aug 25, 5:42 PM CDTTornado WarningHGXBrazoria, Fort Bend, Matagorda, Wharton33 min
Aug 25, 5:45 PM CDTTornado WarningHGXBrazoria30 min
Aug 25, 6:07 PM CDTSpecial Marine WarningHGX23 min
Aug 25, 6:08 PM CDTSpecial Marine WarningHGX37 min
Aug 25, 6:08 PM CDTTornado WarningHGXBrazoria, Fort Bend, Matagorda, Wharton26 min
Aug 25, 6:11 PM CDTSpecial Marine WarningHGX49 min
Aug 25, 6:13 PM CDTTornado WarningHGXBrazoria, Fort Bend, Matagorda, Wharton32 min
Aug 25, 6:35 PM CDTTornado WarningHGXBrazoria, Fort Bend25 min
Aug 25, 6:39 PM CDTTornado WarningHGXBrazoria, Galveston36 min
Aug 25, 6:50 PM CDTSpecial Marine WarningHGX25 min
Aug 25, 6:53 PM CDTTornado WarningHGXBrazoria, Galveston22 min
Aug 25, 6:59 PM CDTSpecial Marine WarningHGX61 min

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.